Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 56, NWS Green Bay, WI

August 7, 2019Brown County, Door County, Kewaunee County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 7, 2019, 5:48 PM CDT for Brown County, Door County, Kewaunee County, Wisconsin. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2019, 5:48 PM CDT (22:48 UTC)
Expired
Aug 7, 2019, 6:45 PM CDT
In force
57 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, WI, Door County, WI, Kewaunee County, WI

The radar

The Green Bay radar (KGRB), 35 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 5:50 PM CDTTSTM WND DMG2 Se Green Bay, WIROOF OFF HARDWARE STORE AND TREES SNAPPED IN A 2-4 BLOCK RADIUS ON SOUTHEAST SIDE OF GREEN BAY.
Aug 7, 5:50 PM CDTHAIL 0.752 Ene Green Bay, WI
Aug 7, 5:55 PM CDTTSTM WND DMG1 N Bellevue, WIWIRES DOWN BELLEVUE AND ALLOUEZ AREAS
Aug 7, 6:05 PM CDTTSTM WND DMG1 W Luxemburg, WICOUPLE SMALL TREES AND SOME BRANCHES DOWN AT HWY 54 AND H. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WUUS53 KGRB 072248
SVRGRB
WIC009-029-061-072345-
/O.NEW.KGRB.SV.W.0056.190807T2248Z-190807T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
548 PM CDT Wed Aug 7 2019

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northeastern Brown County in northeastern Wisconsin...
  Kewaunee County in northeastern Wisconsin...
  Southern Door County in northeastern Wisconsin...

* Until 645 PM CDT.

* At 548 PM CDT, a severe thunderstorm was located near Green Bay,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Green Bay, Sturgeon Bay, Kewaunee, Bay Shore Park, Algoma,
  Luxemburg, Denmark, Bellevue Town, Bellevue and Pensaukee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4427 8753 4433 8754 4433 8777 4438 8800
      4475 8795 4481 8791 4481 8783 4471 8792
      4463 8793 4468 8780 4481 8770 4480 8727
      4465 8733 4454 8741 4426 8750
TIME...MOT...LOC 2248Z 270DEG 36KT 4460 8796 

HAIL...1.00IN
WIND...60MPH
 
$$

KLJ
5 follow-up statements
918 
WWUS53 KGRB 072254
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
554 PM CDT Wed Aug 7 2019

WIC009-029-061-072345-
/O.CON.KGRB.SV.W.0056.000000T0000Z-190807T2345Z/
Brown WI-Kewaunee WI-Door WI-
554 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN BROWN...KEWAUNEE AND SOUTHERN DOOR COUNTIES...

At 553 PM CDT, a severe thunderstorm was located near Bay Shore Park,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Green Bay, Sturgeon Bay, Kewaunee, Bay Shore Park, Algoma, Luxemburg,
Denmark, Bellevue Town, Bellevue and Ledgeview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4427 8753 4433 8754 4433 8777 4438 8800
      4463 8797 4464 8793 4463 8792 4468 8780
      4481 8770 4480 8727 4467 8732 4454 8741
      4426 8750
TIME...MOT...LOC 2253Z 272DEG 27KT 4457 8789 

HAIL...1.00IN
WIND...60MPH
 
$$

KLJ
725 
WWUS53 KGRB 072259
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
559 PM CDT Wed Aug 7 2019

WIC009-029-061-072345-
/O.CON.KGRB.SV.W.0056.000000T0000Z-190807T2345Z/
Brown WI-Kewaunee WI-Door WI-
559 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN BROWN...KEWAUNEE AND SOUTHERN DOOR COUNTIES...

At 559 PM CDT, a severe thunderstorm was located near Bellevue Town,
or 9 miles southeast of Green Bay, moving east at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Green Bay, Sturgeon Bay, Kewaunee, Bay Shore Park, Algoma, Luxemburg,
Denmark, Bellevue Town, Bellevue and Ledgeview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4427 8753 4433 8754 4433 8777 4438 8800
      4463 8797 4464 8793 4463 8792 4468 8780
      4481 8770 4480 8727 4467 8732 4454 8741
      4426 8750
TIME...MOT...LOC 2259Z 290DEG 36KT 4444 8784 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

KLJ
515 
WWUS53 KGRB 072320
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
620 PM CDT Wed Aug 7 2019

WIC009-029-061-072345-
/O.CON.KGRB.SV.W.0056.000000T0000Z-190807T2345Z/
Brown WI-Kewaunee WI-Door WI-
620 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN BROWN...KEWAUNEE AND SOUTHERN DOOR COUNTIES...

At 620 PM CDT, a severe thunderstorm was located near Kewaunee,
moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Green Bay, Sturgeon Bay, Kewaunee, Bay Shore Park, Algoma, Luxemburg,
Denmark, Bellevue Town, Bellevue and Ledgeview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4427 8753 4433 8754 4433 8777 4438 8800
      4463 8797 4464 8793 4463 8792 4468 8780
      4481 8770 4480 8727 4467 8732 4454 8741
      4426 8750
TIME...MOT...LOC 2320Z 273DEG 42KT 4452 8754 

HAIL...1.00IN
WIND...60MPH
 
$$

KLJ
938 
WWUS53 KGRB 072332
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
632 PM CDT Wed Aug 7 2019

WIC009-029-061-072345-
/O.CON.KGRB.SV.W.0056.000000T0000Z-190807T2345Z/
Brown WI-Kewaunee WI-Door WI-
632 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EAST CENTRAL BROWN...KEWAUNEE AND SOUTHERN DOOR COUNTIES...

At 632 PM CDT, a severe thunderstorm was located near Algoma, or 7
miles northeast of Kewaunee, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sturgeon Bay, Kewaunee, Algoma, Denmark, Brussels, Casco, Birchwood,
Forestville, Clay Banks and Curran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4427 8753 4433 8754 4433 8777 4439 8789
      4452 8763 4466 8760 4472 8776 4481 8770
      4480 8727 4468 8732 4454 8741 4426 8750
TIME...MOT...LOC 2332Z 270DEG 36KT 4452 8737 

HAIL...1.00IN
WIND...60MPH
 
$$

EB
857 
WWUS53 KGRB 072339
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
639 PM CDT Wed Aug 7 2019

WIC009-029-061-072348-
/O.EXP.KGRB.SV.W.0056.000000T0000Z-190807T2345Z/
Brown WI-Kewaunee WI-Door WI-
639 PM CDT Wed Aug 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROWN...KEWAUNEE
AND SOUTHERN DOOR COUNTIES WILL EXPIRE AT 645 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 4427 8753 4433 8754 4433 8777 4439 8789
      4452 8763 4466 8760 4472 8776 4481 8770
      4480 8727 4468 8732 4454 8741 4426 8750
TIME...MOT...LOC 2338Z 270DEG 36KT 4452 8728 

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 1:57 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Aug 7, 1:57 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
157 PM CDT Wed Aug 7 2019

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 157 PM CDT Wed Aug 7 2019

The latest RAP analysis and satellite/radar imagery show a cold
front moving to the southeast over far northwest Wisconsin early
this afternoon. A few storms popped over northern WI by late
morning, in a region of low level moisture convergence, and
quickly became near severe. Instability has been slowly growing
ahead of the front, with mixed layer capes exceeding 1200 j/kg.
Effective shears are highest over western WI, but 25 to 30 kts of
deep layer shear will be supportive of strong to severe storms
developing along the front this afternoon. High resolution
guidance indicates thunderstorms growing upscale across north-
central initially, before spreading southeast into the Fox Valley
around 5-6 pm. Damaging winds and large hail will be the main
threats with the strongest storms. Forecast concerns mainly
revolve around the severe thunderstorm threat into this evening.

Tonight...The cold front will be moving southeast across northeast
WI in the evening, exiting over northern Lake Michigan and
southern WI around 10 pm. Instability will be weakening rather
quickly after around 7 pm, so think the threats from the strongest
storms will mainly become strong damaging winds over northeast WI
until the storms exit. Clouds will decrease thereafter, as
northwest winds gradually push in cooler and drier air. Lows
ranging from near 50 in the northwoods to the low 60s over east-
central WI.

Thursday...The region will be on the southern periphery of
troughing centered over northern Ontario. Models project ample dry
air in the mid to upper levels, with an inversion present in the
800-700mb layer. Should have enough moisture in the low levels
after the recent rains for some flat fair weather cu popping with
the heat of the day. Cooler highs ranging through the 70s.

.LONG TERM...Thursday Night Through Wednesday
Issued at 157 PM CDT Wed Aug 7 2019

Dry conditions are expected Thursday night through Friday night as
surface high pressure slides across the Great Lakes and upper
ridging works into the northern Plains. Mostly clear skies, a dry
air mass and light winds will provide for a couple cool nights,
especially in the typical cold spots of central and north central
WI, where 40s are expected. Mostly sunny skies are expected on
Friday with highs in the 70s to around 80, which is slightly below
normal for this time of year.

Dry weather should continue into Saturday morning as the surface
high will slide east of the region. By Saturday afternoon, weak
pieces of shortwave energy will move from the northern Plains into
the Great Lakes. Still some uncertainty on location and timing as
these features are tough to pin down, especially this far out.
Chance or slight chance POPs seems reasonable from Saturday
afternoon/evening into Sunday morning. Model disagreement
continues from Sunday into early next week, with the
location/timing of shortwaves, boundaries, and possible complexes
of storms. Overall, temps look to be near or slightly below normal
through the period.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1122 AM CDT Wed Aug 7 2019

A cold front remains expected to move across the region this
afternoon and evening. VFR conditions can be expected until
thunderstorms become more widespread this afternoon. Some of the
thunderstorms could be strong to severe during the middle
afternoon to early evening hours, with strong winds and large hail
being the main threats. Winds will shift to the west and
northwest behind the front by early evening as showers and
thunderstorms come to an end from northwest to southeast. Good
flying weather is expected thereafter with relatively light winds
and fair weather clouds popping across the area by late Wednesday
morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......Bersch
AVIATION.......MPC
Hazardous weather outlook, Aug 7, 2:03 PM CDT, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
203 PM CDT Wed Aug 7 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
203 PM CDT Wed Aug 7 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms with damaging
winds and large hail through the end of the evening. Heavy
rainfall could also lead to localized urban flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is a chance of thunderstorms at times from Saturday
afternoon through next Tuesday. It is too early to determine
if any of the storms would become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is anticipated, especially this afternoon
into this evening. Spotters are requested to report wind gusts
over 40 mph, wind damage, hail over a half inch in diameter,
and heavy rainfall or flooding.

LMZ521-522-541>543-081915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
203 PM CDT Wed Aug 7 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms with strong winds and hail may pose a serious
risk for mariners through the evening. Small craft should
exercise caution this afternoon due to gusty southwest winds.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms may pose a risk to mariners at times from Saturday
night into early next week.

MPC

In the hours before

Local storm report, Aug 7, 5:00 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             COLEMAN                 45.06N 88.03W
08/07/2019  E1.75 INCH       MARINETTE          WI   PUBLIC

            ESTIMATED FROM PICTURE ON SOCIAL MEDIA

&&

BERSCH
Local storm report, Aug 7, 5:04 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             IOLA                    44.50N 89.11W
08/07/2019  M0.25 INCH       WAUPACA            WI   PUBLIC

&&

BERSCH
Special weather statement, Aug 7, 5:04 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Green Bay WI
504 PM CDT Wed Aug 7 2019

WIZ019>021-073-074-072245-
Southern Oconto County WI-Southern Marinette County WI-Langlade WI-
Northern Oconto County WI-Menominee WI-
504 PM CDT Wed Aug 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARINETTE...NORTHERN
MENOMINEE...NORTHERN OCONTO AND SOUTHEASTERN LANGLADE COUNTIES UNTIL
545 PM CDT...

At 504 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gardner Dam Scout Camp, or 22 miles east of Antigo, moving east at 35
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Mountain, Pound, White Lake, Big Smokey Falls, Bear Paw Scout Camp,
Gardner Dam Scout Camp, South Branch, Neopit, Langlade and Beaver.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4501 8892 4529 8875 4519 8797 4492 8804
TIME...MOT...LOC 2204Z 280DEG 31KT 4515 8868

MPC
Local storm report, Aug 7, 5:37 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
537 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     BEAR CREEK              44.53N 88.71W
08/07/2019                   OUTAGAMIE          WI   LAW ENFORCEMENT

            COUPLE TREES DOWN IN THE TOWNSHIP OF DEER CREEK, FAR
            NORTHWEST OUTAGAMIE COUNTY.

&&

TIMK
Special weather statement, Aug 7, 5:41 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
541 PM CDT Wed Aug 7 2019

WIZ030-035-036-072330-
Wood WI-Marathon WI-Portage WI-
541 PM CDT Wed Aug 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD...NORTHWESTERN
PORTAGE AND SOUTHWESTERN MARATHON COUNTIES UNTIL 630 PM CDT...

At 540 PM CDT, Doppler radar was tracking a strong thunderstorm near
Spencer, or 18 miles northeast of Neillsville, moving east at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Marshfield, Weston, Rib Mountain, Mosinee, Abbotsford, Spencer,
Rothschild, Knowlton, Colby and Stratford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4499 9031 4487 8951 4447 8962 4465 9032
TIME...MOT...LOC 2240Z 286DEG 42KT 4477 9038

MPC
Local storm report, Aug 7, 5:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
546 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     NAVARINO                44.61N 88.48W
08/07/2019                   SHAWANO            WI   LAW ENFORCEMENT

            NUMEROUS TREES DOWN, SOME ON POWER LINES, OVER THE SOUTH
            CENTRAL AND SOUTHEAST PART OF SHAWANO COUNTY.

&&

TIMK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:30 PM CDTSpecial Weather StatementGRBFlorence, Forest75 min
Aug 7, 12:38 PM CDTSpecial Weather StatementGRBOneida52 min
Aug 7, 12:38 PM CDTSevere Thunderstorm WarningGRBForest, Marinette67 min
Aug 7, 1:44 PM CDTSpecial Weather StatementGRBForest, Marinette76 min
Aug 7, 2:09 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oconto51 min
Aug 7, 2:47 PM CDTSpecial Weather StatementGRBMarinette43 min
Aug 7, 2:51 PM CDTSpecial Weather StatementGRBWood54 min
Aug 7, 3:04 PM CDTSpecial Marine WarningGRB86 min
Aug 7, 3:12 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto42 min
Aug 7, 3:19 PM CDTSpecial Weather StatementGRBCalumet56 min
Aug 7, 3:28 PM CDTSpecial Weather StatementGRBCalumet62 min
Aug 7, 3:51 PM CDTSpecial Marine WarningGRB84 min
Aug 7, 3:51 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto24 min
Aug 7, 4:10 PM CDTSevere Thunderstorm WarningGRBLanglade, Oconto30 min
Aug 7, 4:17 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee43 min
Aug 7, 4:26 PM CDTSpecial Marine WarningGRB2 hr
Aug 7, 4:34 PM CDTSpecial Weather StatementGRBOutagamie, Waupaca41 min
Aug 7, 4:51 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie, Waupaca39 min
Aug 7, 4:57 PM CDTSpecial Weather StatementGRBShawano48 min
Aug 7, 4:58 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee47 min
Aug 7, 5:03 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca42 min
Aug 7, 5:04 PM CDTSpecial Weather StatementGRBMenominee, Oconto41 min
Aug 7, 5:06 PM CDTLakeshore Flood AdvisoryGRBBrown4 hr
Aug 7, 5:23 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano52 min
Aug 7, 5:24 PM CDTSpecial Marine WarningGRB96 min
Aug 7, 5:41 PM CDTSpecial Weather StatementGRBMarathon49 min
Aug 7, 6:00 PM CDTSpecial Weather StatementGRBPortage, Wood45 min
Aug 7, 6:11 PM CDTSpecial Weather StatementGRBPortage, Wood49 min
Aug 7, 6:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Waupaca, Wood52 min
Aug 7, 6:28 PM CDTSpecial Marine WarningGRB62 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.